# SDR SWAA2021062887218

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 6,775 hours, 14,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GIRT BAR HOOK BROKEN / INSTALLED RIVITS IN GIRT BAR HOLDER REF SRM 51-40-02 IAW AMM 25-66-01
